# SDR DALA202008112759

- Difficulty date: August 5, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,276 hours, 39,256 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SHOWED OPEN DURING CRUISE. FAULTING THE HANDLE PROX SENSOR 28WV.  LUBRICATED THE HANDLE FLAP LINKAGE. CHECKED GOOD IAW AMM 52-31.
